I have been taking this drug for 14 years. I started having the classic reactions to it about a month ago and they keep getting worse. Sometimes I can hardly function. Can I stop this drug? When going a day (24hrs) without dosage I start feeling better right away. Any advice?
I take it to for a number of years now.
What symptoms are you referring to ?
The problem is your body has changed. It may not be the best drug for you now.
Don't stop taking it until you have met with your doctor. You STILL have the underlying condition for which you were put on it.
There are so many other options available to you.
If you fatigue or other symptoms that are altering you life-style, go to the doc just to rule out another condition besides the Metoprolol?
You may even just need a lower dose.
Have him check your kidney function.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.